# SDR SWAA2014051428004

- Difficulty date: April 29, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 35,962 hours, 21,030 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 657378212
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STABILIZER RIB STAB STATION 166.3, VERTICAL STIFFENER, 3RD STIFFENER AFT OF FWD SPAR, STIFFENER CRACKED APPROXIMATELY 1 INCH ABOVE LOWER CHORD OF RIB.  REMOVED STIFFENER IAW EA.
